| Catalog Number |
36490200 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapter the sheath around the needle was defective causing blood sample leakage.There were no health consequences or impacts reported.
Additional Manufacturer Narrative
D1: medical device brand name: bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapter.H3: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but 2 photos were provided for investigation.The photos were reviewed and the indicated failure mode for sleeve malfunction was observed.Additionally, 24 retention samples from bd inventory were evaluated by functional testing and the issue of sleeve malfunction was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode sleeve malfunction.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description